Zyrem - will side effects disapear?

Discussion in 'Fibromyalgia Main Forum' started by LISALOO, Mar 23, 2010.


    LISALOO New Member

    So 11 days on zyrem, I 've been titrating up. Right now I'm at 3.5 ml. I feel more tired during the day (started after the first night), extreme muscle pain (especially in my back), bad dreams, sweat like a pig all day long (just dripping and I live in cold WI). I also have dandruff and an itchy scalp. I sleep about 6-7 hours.

    Will some of these disappear after time? I've been at 3.5 * 2 for 5 days now and it's getting worse.

    Thanks everyone.

    Also, what other drugs increase stage 3 & 4 with few side effects?
    [This Message was Edited on 03/23/2010]

    LISALOO New Member

  3. bunnyrabs

    bunnyrabs New Member

    Please visit the narcolepsy section of the talkaboutsleep.com forum. They are all on Xyrem and can help you out tremendously. It is my understanding that, yes, what you are experiencing happens to others, particularly the sweating. Are you on thyroid meds? Most hypothyroid narcoleptics have found that proper deep sleep altered their thyroid med needs, causing them to go hyper in some cases.

    Maybe you are titrating up too quickly? The naroleptics will say it needs to be done slowly to allow you to get used to each dose. As far as the dandruff and itchy scalp, it is known that Xyrem (deep sleep) increases a lot of hormones that are probably affecting your skin. Many narcoleptics will get oily skin, even acne while their body tries to normalize. Many of them will also lose a lot of weight that they gained with poor sleep.[This Message was Edited on 03/25/2010]

    LISALOO New Member

    i mosied over to that board, tryig to log in, can't find any comments about xyrem and hair loss though.

    LISALOO New Member


    LISALOO New Member